Evelyn E. Obaid, "On a variation of Sands' method", International Journal of Mathematics and Mathematical Sciences, vol. 9, Article ID 806218, 8 pages, 1986. https://doi.org/10.1155/S0161171286000753
On a variation of Sands' method
A subset of a finite additive abelian group is a -set if for all , for all . The group is called Z-good if in every factorization , where and are -sets at least one factor is periodic. Otherwise is called -bad.The purpose of this paper is to investigate factorizations of finite ablian groups which arise from a variation of Sands' method. A necessary condition is given for a factorization , where and are -sets, to be obtained by this variation. An example is provided to show that this condition is not sufficient. It is also shown that in general all factorizations , where and are -sets, of a -good group do not arise from this variation of Sands' method.
Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.